| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the screen of insulin pump had scratches that making it harder to see also insulin was squirting during priming.Customer's blood glucose value was unknown.Customer also stated that insulin pump gave bad battery alert on good battery also random no insulin delivery alarms.The device will not be return for analysis.